MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC. LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 29657-001
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Vent tubing came unhooked from ventilator.There is nothing in the product design to keep the tubing from disconnecting from the vent ie; no leur lock, snap & lock, etc.In this scenario the vent used was a ltv 1200.The tubing disconnected from the ventilator itself during procedure.Ventilator did alarm.Suggest a product improvement could be made for securing tubing.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
510 technology dr
irvine CA 92618
MDR Report Key16183444
Report Number16183444
Device Sequence Number11338650
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
Report Date (Section F) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number29657-001
Device Catalogue Number29657-001
Device Lot Number0004146836
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/15/2022